# SDR AALA202203107279

- Difficulty date: February 25, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737*
- Aircraft serial: 33210
- Aircraft time: 36,337 hours, 14,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON THRESHOLD WEB AREA AT CARGO DOOR. LOCATION: STA 440 TO 492 AND RIGHT BUTT LINE 64. INSTALLED FORWARD CARGO THRESHOLD WEB PER BOEING DRAWING 143A8330 AND AARD 51-00-05-1.
